MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; LINKSYMPHOKNEE SYSTEM, ARTICULATING SURFACE, SYMMETRIC, SZ. 1-2, UHMWPE CR

WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; LINKSYMPHOKNEE SYSTEM, ARTICULATING SURFACE, SYMMETRIC, SZ. 1-2, UHMWPE CR
Model Number 880-201/11
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Complaints was notified on 2024/03/21 that a tibial poly revision was completed by (b)(6) on (b)(6) 2024 for a disassociated poly tibial.The insert was not fully seated and was revised.[customer].
 
Additional Manufacturer Narrative
This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
Complaints was notified on (b)(6) 2024 that a tibial poly revision was completed by dr.D.V on (b)(6) 2024 for a disassociated poly tibial.The insert was not fully seated and was revised.

Brand Name
LINKSYMPHOKNEE
Common Device Name
LINKSYMPHOKNEE SYSTEM, ARTICULATING SURFACE, SYMMETRIC, SZ. 1-2, UHMWPE CR
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key19077915
Report Number3004371426-2024-00031
Device Sequence Number20439092
Product Code HRY
UDI-Device Identifier04026575252282
UDI-Public04026575252282
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K202924
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2026
Device Model Number880-201/11
Device Catalogue Number880-201/11
Device Lot Number2038120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Supplement Date Received by Manufacturer03/20/2024
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3006721341-2024-00006
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale